Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Quetiapine

(3 Posts)
CaulkheadUpNorth Mon 10-Nov-14 14:22:45

I've just been prescribed this, and wondered if anyone had any advice or words of wisdom about it. I've been warned weight gain is a common side effect which I'm not too excited about...

violetsrblue Mon 10-Nov-14 17:01:31

I've been on a low dose for about 5 weeks (started at 50 mg and supposed to go up to 100). I'm happy with it and have found it very helpful for agitated mixed mood. I'm on the slow release. I do feel a bit more sleepy though and can easily sleep for 11 hours at night (I take sleeping pills though as well). Also I'm eating more, especially sweet stuff. I was a bit underweight though so not worried about that at the mo, but will keep an eye on it..hope it works for you if you decide to give it a go.

CaulkheadUpNorth Mon 10-Nov-14 17:03:23

Thanks. I'm already on anti depressants, the hope is that this will sort of help with the low mood too. I'm on 25mg for a fortnight going up to 50mg then.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now